North Carolina, 2015Damaging Winds in North Carolina, June 20, 2015
June 20, 2015 · NWS RAH · 19 events in 10 counties and zones
The remnants of Tropical Storm Bill moved across the Mid-Atlantic region, helping to produce scattered to numerous storms across the northern half of central North Carolina. Some of these storms became severe and produced wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $76,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The remnants of Tropical Storm Bill moved across the Mid-Atlantic region, helping to produce scattered to numerous storms across the northern half of central North Carolina. Some of these storms became severe and produced wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 20, 3:12 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 20, 3:12 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
412 PM EDT SAT JUN 20 2015
.SYNOPSIS...
A PERSISTENT UPPER-LEVEL RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST
U.S. WILL BE INTERRUPTED BRIEFLY BY THE PASSAGE OF THE REMNANTS OF
TROPICAL CYCLONE BILL THROUGH TONIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 350 PM EDT SATURDAY...
SEVERE THUNDERSTORM WATCH #318 IN EFFECT UNTIL 11 PM EDT
THE REMNANT LOW-MID LEVEL CIRCULATION OF BILL --INCLUDING A 1005 MB
SFC LOW OVER SOUTHERN OH AND PRECEDED BY A WARM FRONT ANALYZED EAST
OF THE SFC LOW ACROSS NORTHERN WV AND VA AND A PAIR OF
CONFLUENCE/TROUGH AXES ACROSS THE CENTRAL AND WESTERN CAROLINAS--
WILL TRACK EAST ACROSS THE CENTRAL APPALACHIANS THIS AFTERNOON AND
TO THE MIDDLE ATLANTIC COAST BY SUN MORNING.
STRONG DIABATIC HEATING HAS ALREADY RESULTED IN MODERATE
DESTABILIZATION IN AN AREA OF RELATIVELY CLOUD-FREE SKIES DOWNSTREAM
ACROSS VA AND THE CAROLINAS...AND FURTHER HEATING OF THE BOUNDARY
LAYER WELL INTO THE 90S WILL SUPPORT THE DEVELOPMENT OF MODERATE-
STRONG INSTABILITY THIS AFTERNOON.
MEANWHILE...THE APPROACH OF THE REMNANT CIRCULATION OF BILL WILL
PROVIDE FOR BOTH A CORRIDOR OF FOCUSED FORCING FOR ASCENT AND A
STRENGTHENING OF THE LOW-MID LEVEL FLOW OVER NC...MAXIMIZED LATE
THIS AFTERNOON AND THROUGH THE EVENING.
SCATTERED SHOWERS AND STORMS ARE APT TO DEVELOP WITHIN A
DEVELOPING/DEEPENING CU FIELD OVER THE CENTRAL AND WESTERN
CAROLINAS...ALONG THE AFOREMENTIONED PAIR OF CONFLUENCE/TROUGH AXES
OVER THE CAROLINAS. ANY SUCH ACTIVITY WILL POSE PRIMARILY A RISK OF
DAMAGING WINDS AND HAIL FROM ASSOCIATED MULTICELL AND PERHAPS BRIEF
SUPERCEULLAR STORM MODES...PARTICULARLY OVER THE WESTERN AND
NORTHERN PIEDMONT WHERE THE STRENGTH OF THE LOW-MID LEVEL
FLOW...FOCUSED IN THE LOWEST 3 KM AND CHARACTERIZED BY MOSTLY
UNIDIRECTIONAL SHEAR...WILL BE RELATIVELY MAXIMIZED. HOWEVER...AS
THE CIRCULATION OF BILL EMERGES EAST OF THE CENTRAL APPALACHIANS
CONCURRENTLY WITH NOCTURNAL LLJ AUGMENTATION AROUND SUNSET...AN
ACCELERATION OF THE 925 MB FLOW TO BETWEEN 30-50 KTS AND ASSOCIATED
INCREASED SRH INTO THE 150-300 M2/S2 RANGE --STRONGEST FROM EASTERN
VA TO NE NC-- WILL PRODUCE A MORE FAVORABLY-SHEARED ENVIRONMENT...
INCLUDING MORE-CYCLONICALLY-CURVED FORECAST HODOGRAPHS...FOR
SUPERCELLS AND LOWER LEVEL STORM ROTATION. AN ACCOMPANYING ENHANCED
RISK OF ALL SEVERE HAZARDS...INCLUDING A COUPLE OF TORNADOES...WILL
RESULT...WITH THE RELATIVE GREATEST THREAT FROM THE TRIANGLE
NORTHEASTWARD ACROSS EASTERN VA AND THE DELMARVA BETWEEN 22-06Z.
BANDS OF SHOWERS AND STORMS WILL MOVE EAST AND/OR GRADUALLY DIMINISH
AS THEY TRACK ACROSS THE NC NE PIEDMONT AND NORTHERN COASTAL PLAIN
THROUGH AROUND 06Z OR SO...WITH DRYING/CLEARING EXPECTED TO SPREAD
WEST TO EAST BEHIND THE DEPARTING REMNANTS OF BILL/TROUGH AXIS ALOFT
LATE TONIGHT THROUGH EARLY SUN. SINCE THERE WILL BE NO REAL CHANGE
IN AIR MASS GIVEN THE LACK OF A TRAILING COLD FRONT FROM THE
REMNANTS OF BILL...PERSISTENCE LOWS GENERALLY BETWEEN 70-75 DEGREES
ARE ANTICIPATED.
&&
.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
AS OF 410 PM EDT SATURDAY...
THE PERSISTENT SUB-TROPICAL RIDGE ALONG THE SOUTHEASTERN US COAST IN
RECENT DAYS WILL RETROGRADE INTO THE INTERIOR SOUTHEAST AND RE-
ESTABLISH INFLUENCE INTO THE CAROLINAS/SOUTHERN MID-ATLANTIC STATES
IN THE WAKE OF THE REMNANTS OF BILL. HOT TEMPERATURES WILL
CONSEQUENTLY CONTINUE OVER CENTRAL NC...WITH HIGHS MOSTLY IN THE
MIDDLE TO UPPER 90S. A MODIFIED EML AND ASSOCIATED STEEP MID LEVEL
LAPSE RATES ~7.5 C/KM WILL BE DIRECTED EAST ACROSS THE TN VALLEY AND
CENTRAL APPALACHIANS BY SUN AFTERNOON. ALTHOUGH FORECAST SOUNDINGS
INDICATE THE EML SHOULD LARGELY CAP THE ENVIRONMENT TO DEEP
CONVECTION OVER CENTRAL NC...THE STEEP LAPSE RATES ALOFT WOULD
SUPPORT EXPLOSIVE THUNDERSTORM GROWTH WHERE/IF THE CAP CAN BE
BROKEN...WITH THE RELATIVE BEST CHANCE OF THAT BEING OVER THE
NORTHERN PIEDMONT DURING THE LATE AFTERNOON-EVENING OWING TO THE
PROBABLE APPROACH OF UPSTREAM STORMS FROM THE HIGHER TERRAIN OVER
THE VIRGINIAS. PERSISTENCE LOWS AGAIN MOSTLY IN THE LOWER TO MIDDLE
70S.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 315 PM SATURDAY...
AFTER A BRIEF BREAK IN THE PERSISTENT MID LEVEL RIDGING THIS
WEEKEND...RIDGING WILL ONCE AGAIN EXPAND EASTWARD ACROSS THE
SOUTHEAST US THROUGH EARLY/MID NEXT WEEK. GIVEN THIS FEATURE AND THE
FACT THAT THE MAIN BAND OF WESTERLIES WILL REMAIN NORTH OF THE
AREA...ISOLATED TO WIDELY SCATTERED MAINLY DIURNAL STORMS ARE
EXPECTED. IN ADDITION...ANOTHER ROUND OF EXCESSIVE HEAT IS EXPECTED
WITH HIGHS IN THE UPPER 90S TO LOWER 100S (LIKELY NECESSITATING MORE
HEAT ADVISORIES) AND OVERNIGHT LOWS IN THE LOW/MID 70S.
THE RIDGE OVER THE EAST COAST IS PROGGED TO BREAK DOWN BY THE END OF
THE WEEK AND ESPECIALLY INTO THE WEEKEND AS ANOTHER RIDGE REALLY
BEGINS TO AMPLIFY ON THE WEST COAST...THUS INDUCING TROUGHING ON THE
EAST COAST. A FRONT WILL APPROACH THE AREA FRIDAY INTO SATURDAY. ALL
OF THIS WILL LEAD TO INCREASING PRECIP CHANCES AND A BREAK IN THE
EXCESSIVE HEAT (ALTHOUGH TEMPS WILL STILL BE ABOVE NORMAL).
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
AS OF 215 PM SATURDAY...
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND SPREAD
NORTHEAST AT 20-30 KTS THIS AFTERNOON...FIRST AROUND TRIAD
TERMINALS. A BAND OR TWO OF ADDITIONAL SHOWERS AND STORMS...SOME
PROBABLY SEVERE...WILL THEN SPREAD EAST AND AFFECT MAINLY NORTHERN
TAF SITES (EXCLUDING FAY) FROM WEST TO EAST ROUGHLY BETWEEN 21-06Z.
VFR CONDITIONS ARE OTHERWISE EXPECTED...WITH A BREEZY SOUTH
SOUTHWEST WIND THAT WILL DIMINISH/BECOME LESS GUSTY LATE THIS
EVENING.
OUTLOOK: MAINLY VFR...EXCEPT FOR IN MAINLY DIURNALLY-DRIVEN SHOWERS
AND STORMS AMIDST WEST TO WEST NORTHWEST FLOW ALOFT...SOME OF WHICH
MAY EVOLVE INTO A RELATIVELY ORGANIZED COMPLEX OF STORMS CAPABLE OF
PRODUCING STRONG-SEVERE WIND GUSTS...THROUGH THE MIDDLE OF NEXT
WEEK.
&&
.CLIMATE...
REC
REC HI
DAY MAX YR MIN YR
RDU RECORDS
06/20 102 1887 77 1924
06/21 101 1933 75 1933
GSO RECORDS
06/20 100 1924 75 2009
06/21 100 1933 75 1924
FAY RECORDS
06/20 102 1970 77 2009
06/21 105 1933 74 1999
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ027-028-
041>043-073>078-083>086-088-089.
&&
SYNOPSIS...26
NEAR TERM...26
SHORT TERM...26
LONG TERM...KRD
AVIATION...26
CLIMATE...RAHHazardous weather outlook, Jun 20, 4:07 PM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
507 PM EDT SAT JUN 20 2015
NCZ007>011-021>026-038>040-212115-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-
507 PM EDT SAT JUN 20 2015
...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROLONGED PERIOD OF HOT WEATHER...WITH TEMPERATURES IN THE
90S AND HEAT INDICES AROUND 100 DEGREES...WILL PERSIST THROUGH
MOST OF THE UPCOMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NCZ078-083>086-088-089-212115-
WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
507 PM EDT SAT JUN 20 2015
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROLONGED PERIOD OF HOT WEATHER...WITH TEMPERATURES IN THE
UPPER 90S TO AROUND 100 DEGREES AND HEAT INDICES BETWEEN 102 AND
108 DEGREES...WILL PERSIST THROUGH MOST OF THE UPCOMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ027-028-041>043-073>077-212115-
NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-
HARNETT-
507 PM EDT SAT JUN 20 2015
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROLONGED PERIOD OF HOT WEATHER...WITH TEMPERATURES IN THE
UPPER 90S TO AROUND 100 DEGREES AND HEAT INDICES BETWEEN 102 AND
108 DEGREES...WILL PERSIST THROUGH MOST OF THE UPCOMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 20, 2:57 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT SAT JUN 20 2015
NCZ041-202045-
WAKE NC-
357 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL WAKE COUNTY
UNTIL 445 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FUQUAY-VARINA...OR 9 MILES SOUTH OF CARY...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...CARY...GARNER...FUQUAY-VARINA...APEX...HOLLY SPRINGS...
MORRISVILLE...KNIGHTDALE...LAKE BENSON AND NEW HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3575 7843 3555 7881 3557 7887 3557 7888
3565 7895 3574 7893 3596 7864
TIME...MOT...LOC 1957Z 230DEG 18KT 3566 7884
VINCENTThunderstorm Wind, Davidson
- When
- June 20, 4:50 PM EST
- Where
- Davidson County, 0.56 mi E of Lexington Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 35.780, -80.290
Trees were reported down near US Highway 29 and I-95.
Thunderstorm Wind, Davidson
- When
- June 20, 4:50 PM EST
- Where
- Davidson County, 3.5 mi S of Silver Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.650, -80.210
One tree was reported down along North Carolina Highway 8 near High Rock Lake.
Thunderstorm Wind, Davidson
- When
- June 20, 4:50 PM EST
- Where
- Davidson County, 1.32 mi WSW of Hughes
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.710, -80.100
One tree was reported down along North Carolina 109.
Thunderstorm Wind, Randolph
- When
- June 20, 4:55 PM EST
- Where
- Randolph County, 1.32 mi ESE of Glenola
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.860, -79.900
Trees were reported down at Holly Ridge Golf Links off of I-74.
Thunderstorm Wind, Davidson
- When
- June 20, 5:00 PM EST
- Where
- Davidson County, 0.56 mi E of Lexington Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 35.780, -80.290
Trees were reported down near I-85 an US Highway 29.
Thunderstorm Wind, Alamance
- When
- June 20, 5:51 PM EST
- Where
- Alamance County, 1.12 mi W of Mebane
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 36.100, -79.300
One tree was reported down near US Highway 70.
Thunderstorm Wind, Alamance
- When
- June 20, 6:09 PM EST
- Where
- Alamance County, 1.12 mi E of Mebane
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 36.100, -79.260
One tree was reported down near Mebane.
Thunderstorm Wind, Person
- When
- June 20, 6:24 PM EST
- Where
- Person County, Roxboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.400, -78.980
Several trees were reported down throughout the county.
Thunderstorm Wind, Person
- When
- June 20, 6:25 PM EST
- Where
- Person County, 0.56 mi W of Roxboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.400, -78.990
One tree was reported down in Roxboro.
Thunderstorm Wind, Granville
- When
- June 20, 6:45 PM EST
- Where
- Granville County, 6.08 mi NE of Bullock
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 36.540, -78.470
Several trees were reported down near the North Carolina Virginia border along Townsville Road.
Thunderstorm Wind, Warren
- When
- June 20, 7:29 PM EST
- Where
- Warren County, 0.56 mi W of Warren Plains
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.450, -78.180
One tree was down on a house near US Highway 1.
Thunderstorm Wind, Wake
- When
- June 20, 7:50 PM EST
- Where
- Wake County, 1.38 mi N of Pet Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 35.850, -78.520
A large tree was reported down on a house.
Thunderstorm Wind, Wake
- When
- June 20, 7:50 PM EST
- Where
- Wake County, 0.89 mi NW of Pet Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 35.840, -78.530
One tree as reported down on a house and truck.
Thunderstorm Wind, Franklin
- When
- June 20, 8:10 PM EST
- Where
- Franklin County, 1.74 mi E of Louisburg Frnkln Arp
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.082, -78.339
A couple of trees were reported down on Timberlake Road near North Carolina Highway 56.
Thunderstorm Wind, Franklin
- When
- June 20, 8:15 PM EST
- Where
- Franklin County, 1.61 mi WSW of Gold Sand
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.188, -78.204
A couple of trees were reported down along Person Road near Harris Jones Road.
Thunderstorm Wind, Nash
- When
- June 20, 8:45 PM EST
- Where
- Nash County, 2.57 mi NNW of Bass Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 36.015, -78.094
One tree was reported down along Edwards Road near Richardson Road.
Thunderstorm Wind, Halifax
- When
- June 20, 8:50 PM EST
- Where
- Halifax County, 2.23 mi W of Glenview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.170, -77.860
Couple of trees were reported down near White Oak Road near the Halifax-Nash County Line.
Thunderstorm Wind, Nash
- When
- June 20, 8:56 PM EST
- Where
- Nash County, 0.71 mi W of Hillirdston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 36.101, -77.943
One tree was reported down across Cooper Road near West Hillardston Road.
Thunderstorm Wind, Nash
- When
- June 20, 9:25 PM EST
- Where
- Nash County, 2.11 mi NW of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- State Official
- Coordinates
- 36.141, -77.897
A couple of trees were reported down across Ward Road near Shearin Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, June 20, 20151 death · 2 injured · $475,000 · EF1 · 44 events
- Damaging Winds in North Carolina, June 20, 20151 death · $1,000 · 55 kt wind · 6 events
- Hail and Damaging Winds in Nebraska, June 20 to 21, 2015$640,000 · 4.25 in hail · 50 events
- Tornadoes and Hail in Iowa, June 20, 2015$596,000 · EF1 · 24 events
- Tornado and Hail in Virginia, June 20, 2015$155,000 · EF0 · 68 events
- Hail and Damaging Wind in North Dakota, June 20, 2015$1.4 million · 2 in hail · 7 events
- Damaging Winds in South Dakota, June 20, 2015$700,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Illinois, June 20, 2015$215,000 · 52 kt wind · 23 events
- Flash Flooding and Damaging Winds in West Virginia, June 20, 2015$151,000 · 52 kt wind · 14 events
- Tornado and Damaging Winds in Virginia, June 20, 2015$78,000 · EF0 · 25 events
- Hail and Damaging Winds in Indiana, June 20 to 21, 2015$120,000 · 65 kt wind · 14 events
- Tornado and Damaging Winds in Maryland, June 20, 2015$35,000 · EF0 · 31 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581543, 581544, 581545, 581546, 581542, 581547, 581548, 581549, 581551, 581676, 581552, 581704, 581705, 581697, 581688, 581698, 581687, 581701, 581703.